# SDR DHL2004780515

- Difficulty date: September 30, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 59,986 hours, 32,166 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK THE FOLLOWING DISCREPANCIES WERE NOTED;  DENT ON LT VERTICAL STABILIZER FIN STA 157.5 (LT SIDE RUDDER).  DENT FOUND TO BE OUT OF LIMITS IAW B727 SRM 55-40-1.  FABRICATED DOUBLER 2024T-3 .040 PO NR 9001359 4 1/2/ X 2 1/2 IAW B727 SRM 55-40-2 AND 55-20-3, TREATED AND PRIME IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 51-30-2.
